# SDR ABXA9900813

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170MODB
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT INSTRUMENT LIGHTS FAILED AND BURNING ODOR WAS NOTICED.  PULLED CIRCUIT BREAKER  AND SMELL DISSIPATED.  REPLACED LIGHTING BALLAST IAW DC8 MM, OPS CHECKED GOOD.
